Advertisement

Reactions Weekly

, Volume 1735, Issue 1, pp 38–38 | Cite as

Antineoplastics

Tumour lysis syndrome: case report
Case report
  • 43 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a prospective study conducted between January 2009 and December 2014 involving 16 male patients, a 3.8-year-old boy was described, who developed tumour lysis syndrome during chemotherapy with cyclophosphamide, cytarabine, daunorubicin, dexamethasone, doxorubicin, etoposide, methotrexate, prednisone, rituximab and vincristine for Burkitt's lymphoma with testicular involvement.

The boy was scheduled to receive the non-Hodgkin lymphoma-BCH-Mature B-cell-lymphoma-2009 regimen involving pre-treatment with the COP regimen, consisting of an IV infusion of cyclophosphamide 0.3 g/m2 and an IV injection of vincristine 2 mg/m2 on day 1, alongside oral prednisone 60 mg/m2in two separate doses, administered from day 1 to day 7, as well as intrathecal injections of methotrexate 15mg,...

Reference

  1. Huang S, et al. The clinical characteristics and outcomes of 16 Burkitt's lymphoma with testicular involvement. Zhonghua Xue Ye Xue Za Zhi 37: 768-773, No. 9, 14 Sep 2016 [Chinese; summarised from a translation] - ChinaGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations